MathSciNet Relay Station
MathSciNet bibliographic data
MR1070491 47G30 (35P20 35S99 47A10)
Andreev, A. S. Estimates for the spectrum of compact pseudodifferential operators in unbounded domains. (Russian) ; translated from Mat. Sb. 181 (1990), no. 7, 995--1006 Math. USSR-Sb. 70 (1991), no. 2, 431–443
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement